# SDR AALA202109049520

- Difficulty date: August 29, 2021
- Submitted: September 4, 2021
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 33,452 hours, 13,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200079003
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER AISLE OVER WING EXIT SIGN MISSING CLOSE OUT PANEL. **SUPPLEMENTAL REPORT FOR AALA202108319520: REPLACED MISSING COVER PER AMM 33-51-0** (CLOSED)
